Logo

Equate Pain Relief, Acetaminophen Tablets 325 mg, Regular Strength, Pain Reliever and Fever Reducer, 100 Count

FSA/HSA Eligibility

Acetaminophen - Pain reliever and fever reducer.

Eligible
Info Icon
The eligibility status is based on Silver’s interpretation of IRS publication 502. FSA/HSA providers might slightly differ in their interpretation, and it’s always recommended to check with your specific provider before assuming an expense will be reimbursed.
Equate Pain Relief, Acetaminophen Tablets 325 mg, Regular Strength, Pain Reliever and Fever Reducer, 100 Count

Description

Compare to the active ingredient of Regular Strength Tylenol Tablets. Don’t let aches, pains and fever drag you down and keep you from enjoying life’s special moments. Pain Relief, Acetaminophen Tablets 325 mg, temporarily relieve minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps. These regular strength tablets also help to reduce fever. Acetaminophen is a fever reducer and pain reliever for adults and children ages 6 years and over. This product contains no aspirin and is gluten free. Package is child-resistant. This product should not be used with other medicines containing acetaminophen. * ACTIVE INGREDIENT: The active ingredient is acetaminophen 325 mg, a pain reliever and fever reducer. Compare to the active ingredient of Regular Strength Tylenol Tablets. * PAIN RELIEVER AND FEVER REDUCER: These tablets temporarily relieve minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps, and temporarily reduce fever. * REGULAR STRENGTH: Pain Relief, Acetaminophen Tablets 325 mg are a regular strength remedy to help relieve minor aches, pains and fever. * FOR ADULTS AND CHILDREN: A pain reliever and fever reducer for adults and children ages 6 years and over. * GLUTEN FREE: This product is gluten free and contains no aspirin.

Do you see any incorrect information on this page? Let us know.

Equate Pain Relief, Acetaminophen Tablets 325 mg, Regular Strength, Pain Reliever and Fever Reducer, 100 Count

Similar Products